# SDR ASOA201101094

- Difficulty date: June 1, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 16,575 hours, 11,510 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 346
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH INTERCOSTALS AT FS 364.00 AND STR 27 CORRODED. REMOVED INTERCOSTAL,  DRILLED NEW INTERCOSTAL & INSTALLED IAW SRM 51-42-06-001-001.
